Abstract

In this work Homotopy Analysis Method(HAM) is used for analytic treatment of the nonlinear hyperbolic-like equations with variable coefficients. This method can provide analytical solutions to the problems by just utilizing the initial conditions. The proposed iterative scheme finds the solution without any discretization, linearization or restrictive assumptions. The proposed method solves nonlinear problems without using Adomain polynomials which is the advantage of this method over Adomain Decomposition method. The results reveal that the HAM is very effective, fast, simple, convenient, flexible and accurate. Outcomes prove that HAM is in very good agreement with ADM,VIM HPM.

How to Cite
DR.G.HARIHARAN, R.Rajaraman,. Analytical Solutions For Some Of The Nonlinear Hyperbolic-Like Equations With Variable Coefficients. Global Journal of Science Frontier Research, [S.l.], v. 12, n. 5-F, may 2012. ISSN 2249-4626. Available at: <https://journalofscience.org/index.php/GJSFR/article/view/626>. Date accessed: 25 jan. 2022.